MathSciNet Relay Station
MathSciNet bibliographic data
MR983870 32L30 (14J26 32G05 57R30)
Gómez-Mont, Xavier Holomorphic foliations in ruled surfaces. Trans. Amer. Math. Soc. 312 (1989), no. 1, 179–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement